MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37601
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d10 references: product id 3708660 lot# serial# (b)(6), implanted: (b)(6) 2016.Product type extension product id 3387s-40 lot# va14apv, implanted: (b)(6) 2016.Product type lead product id b35200, serial# (b)(6), implanted: (b)(6) 2022.Product type implantable neurostimulator section d information references the main component of the system.Other relevant device(s) are: product id: 3708660, serial/lot #: (b)(6), ubd: 01-jun-2020, udi#: (b)(4) ; product id: 3387s-40, serial/lot #: (b)(6), ubd: 04-nov-2018, udi#: (b)(4).This regulatory report is being submitted as part of a retrospective review as part of remediation plan 411.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider (hcp), via the manufacturer¿s representative (rep), who reported oor impedances ( (b)(4) ) were noted on contact 11 in pre-operative on the system that was going to be replaced due to reaching elective replac ement indicator (eri).The oor impedances on contact 11 remained after the new generator was implanted ( (b)(4) ) even after impedance checks were performed at multiple amplitudes.It was unknown which led to the issue, but since impedances were on an unused contact and consistent with what was seen in pre-op no interventions were taken.Additional information received from the manufacturer¿s representative (rep), which was confirmed with the healthcare provider (hcp), reported the cause of the high impedance wasn¿t determined.The patient was able to establish effective therapy using the other contacts.Additional information received from the manufacturer¿s representative (rep) reported they attended the patient¿s cardioversion procedure where impedances on contact 11 were still elevated before the procedure ( (b)(4) ).After the procedure they were elevated and out of range showing high.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20018593
Report Number3004209178-2024-17045
Device Sequence Number21019775
Product Code MHY
UDI-Device Identifier00763000175719
UDI-Public00763000175719
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number37601
Device Catalogue Number37601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date08/21/2024
Date Device Manufactured08/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age69 YR
Patient SexMale